| Model Number |
N/A |
| Medical Device Problem Code |
Nonstandard Device (1420)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The complaint was confirmed and the cause was determined to be manufacturing related.No physical devices were returned for assessment.It was determined during a plant investigation of this complaint event that the incorrect catheter was used to build the kit.A lot history review (lhr) of redr0440 showed two other similar product complaint(s) from this lot number.The complaints for this lot number have been reported from the same facility.
Event or Problem Description
It was reported that there was a 12.5cm trialysis inside of a 15cm kit packaging.Facility stated this occurred with three kits.This report addresses the third kit.